# SDR UALA2012010600140

- Difficulty date: January 5, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 41,751 hours, 5,102 cycles
- Engine: Pwa PW40903
- Engine time: 41,199 hours, 5,730 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ECM PARAMETER SHIFT HIGH EGT.  REPLACED NR 1 ENGINE RAN ENGINE, NO DEFECTS NOTED.
